MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Codes Device Damaged Prior to Use (2284); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reported that during the intraocular lens (iol) implant procedure, observed scratch at the centre of the lens when picking up the lens before inserting it into cartridge.The surgeon changed to another backup injector and backup consigned lens.There was no patient contact.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a (device malfunction / incident).No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that the scratch on lens was observed upon opening the lens.The lens was scratched when they want to insert into the cartridge.There was no patient contact.

Brand Name
CLAREON IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23895993
Report Number9612169-2025-02584
Device Sequence Number4619367
Product Code HQL
UDI-Device Identifier00380652251532
UDI-Public(01)00380652251532(17)280924(11)240926(10)25920455
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY60WF
Device Lot Number25920455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer01/11/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/04/2026
Date Device Manufactured09/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISCOVISC.; MONARCH III CARTRIDGE D.
Patient SexUnknown